# SDR HNAA2023121900472

- Difficulty date: October 31, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E006277  SSI 53-20-11 CORROSION ON CENTER BEAM BETWEEN FRAMES 58-59.  REPAIRED THE CENTER BEAM BETWEEN FRAMES 58-59 IAW EMBRAER ETD2023-145-030008 AND EO1-53-23-0435
